# SDR 97ZZZX1252

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50CK
- Make and model: Lear 25B
- Aircraft serial: 157
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fail Check
- Location: Left Engine
- Part time: 10,405 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FLAME OUT.  RE-ADJUSTED STAGE 1 AIR NOZZLE.  INSPECTED COMBUSTION LINER AND INSTALLED OVERHAULED FUEL CONTROL UNIT.  GROUND RUN LEAK AND PERFORMANCE CHECK GOOD.  LEFT ENGINE FAILED ACCELERATION CHECK AT FL 410.  REPLACED ENGINE WITH S/N 251-095A.  GROUND RUN AND LEAK CHECK GOOD.
